Affordable Access

Access to the full text

Constructing multiple stochastic integrals on non-Gaussian product measures

Authors
  • Borisov, I. S.1, 2
  • Khrushchev, S. E.1
  • 1 Sobolev Institute of Mathematics, Novosibirsk, 630090, Russia , Novosibirsk (Russia)
  • 2 Novosibirsk State University, Novosibirsk, 630090, Russia , Novosibirsk (Russia)
Type
Published Article
Journal
Siberian Advances in Mathematics
Publisher
Allerton Press
Publication Date
Apr 01, 2014
Volume
24
Issue
2
Pages
75–99
Identifiers
DOI: 10.3103/S1055134414020011
Source
Springer Nature
Keywords
License
Yellow

Abstract

We study a construction of multiple stochastic integrals of nonrandom functions with respect to the product measures generated by stochastic processes admitting representations as multiple orthogonal random series. This construction is compared with some classical schemes of constructing stochastic integrals of such a kind.

Report this publication

Statistics

Seen <100 times